# SDR ASAA2020090533202

- Difficulty date: September 5, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 56,448 hours, 22,707 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL LOWER SKIN IS CRACKED STA 129, 9 INCHES FROM LEADING EDGE.  GROUNDED-YES.  REMOVED DAMAGED AREA OF SKIN BY TRIM OUT AND INSTALLED FILLER AND DOUBLER REPAIR, IAW B737-900 SRM 55-10-01-2R-11.
